# SDR CALA2022041400986

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 36,478 hours, 12,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Part number: NA
- Part serial: NA
- Condition: False Indication
- Location: Aft Entry Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT ENTRY DOOR LIGHT AS TAKEOFF POWER WAS APPLIED CYCLE THE LEFT AFT DOOR SEVERAL TIMES SHOWED INDITION NORMAL , OK TO CONTINUE.
